Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The associated elastic problems in dynamic visco-elasticity

Author: L. N. Tao
Journal: Quart. Appl. Math. 21 (1963), 215-222
DOI: https://doi.org/10.1090/qam/160386
MathSciNet review: 160386
Full-text PDF

Abstract | References | Additional Information

Abstract: The paper is concerned with the associated elastic problems of linear visco-elastic bodies under dynamic conditions. By the introduction of an adjunct problem and the use of Laplace transforms, an associated elastic problem is established. This includes the quasi-static study of Lee as a special case. Also, a modification of the adjunct problem leads to a second associated elastic problem, which is in agreement with the correspondence principle.

References [Enhancements On Off] (What's this?)

Additional Information

DOI: https://doi.org/10.1090/qam/160386
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society